# SDR AALA202308171735

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,709 hours, 31,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO CLT DUE TO A GREEN HYDRAULIC SYSTEM  RESERVOIR LOW LEVEL AND GREEN HYDRAULIC SYSTEM ENGINE #1 LOW PERSSURE ECAM MESSAGES. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND PRIORITY VALVE 1064GM LEAKING AND REPLACED IT PER AMM 29-11-33. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
